# SDR CAL950294

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101472
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1477 - THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHILE ON  DESCENT INTO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND NR 1 ENGINE A-SYSTEM HYDRAULIC PRESSURE LINE IN LEFT WING ABOVE LEFT GEAR LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITH RIGID LINE WITHIN 500 FLIGHTS OR 1200 HOURS, WHICHEVER COMES FIRST.  (X)
